web analytics

Strep throat!?!?! lots of meds and a rash


[ Follow Ups ] [ Post Followup ] [ Parenting Message Board ] [ FAQ ]

Posted by Kim on February 11, 2003 at 11:42:00:

Both of my kids have strep throat! I took my daughter to the Dr yesterday because she had a weird rash ALL over her body. The Dr says it's what happens to her when she gets strep. So the Dr. test my son also to be safe, and he has it too. My ? is, for my daughter she prescribed Ammocillen (sp?) & Benedryl for itching of rash and a topical cream for rash and I'm suposed to give her cough med also. My son has Ammocillen and cough meds. Doesn't this seem like alot of meds for a almost 3 yr old? My son feels better today, but my daughter feels horrible. She can't talk because of her throat, I think. She whines then points in her mouth. I ask her does her throat hurt and she nods but what can I do to make her feel better? She barely will drink anything, she won't eat, even her favorites! Any suggestions? Oh, I'm not giving her the benadryl since I can't get her to eat anything I'm afraid she get to doped up on all this. Right now she's laying on the couch watching a movie, which is not like her! Help!


Follow Ups:



This page has been archived so the followup feature has been disabled. Please visit our Parenting Discussion Group to post a message. Or you can go to the old Parenting Board home page.